# SDR VNAA2012030900005

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 18,500 hours, 19,179 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW REPORTED DAMAGE TO RIGHT WING ON INBOARD FAIRING.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO RIGHT INBOARD FLAP INBOARD HINGE FAIRING TO BE FROM LIGHTNING STRIKE.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION, REPAIRED RIGHT WING FLAP FAIRING, REMOVED AND REPLACED THREE (3) STATIC WICKS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
